MAUDE Adverse Event Report: OSCOR, INC. - 1035166 AXILLARY INSERTION INTRODUCER; INTRODUCER, CATHETER (INTRODUCER)

OSCOR, INC. - 1035166 AXILLARY INSERTION INTRODUCER; INTRODUCER, CATHETER (INTRODUCER)
Catalog Number 0052-3006
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Hemodynamic instability (4868)
Date of Event 02/17/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
This follow-up report is being submitted to update sections b1, b2, b5, h1, and h6 based on new information received indicating that the patient has expired.B1: updated to include adverse event.B2: updated to include death and the date of death.B5: updated to incorporate new clinical information that was not included in the initial submission.The revised b5 now contains a complete and accurate event narrative.H1.Type of reportable event: corrected from the previous classification to death.H6.Health effect - clinical code: code e2403 (no clinical signs, symptoms, or conditions) has been removed and replaced with e2343 (hemodynamic instability) to reflect newly reported clinical findings.Health effect - impact code: code f26 (no health consequences or impact) has been removed and replaced with f02 (death) to accurately represent the outcome.All other information previously reported remains unchanged.
 
Event or Problem Description
Clinical rationale: an impella 5.5 device was inserted via the right axillary artery in a 61-year-old male patient presenting with acute myocardial infarction complicated by cardiogenic shock (ami/cgs), scai shock stage d.There were graft locks and resistance noted along the peel-away sheath.Care was later withdrawn, and the patient subsequently expired.The mechanical issue had no impact on the patient¿s hemodynamics.The device will be conservatively reported for death; however, the device is unlikely to have contributed to the patient¿s death and is most likely attributed to the patient¿s underlying critical clinical condition, as they presented in scai shock stage d.
 
Additional Manufacturer Narrative
A4 weight and a6 race are unknown.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The complainant reported an issue involving an impella sheath and insertion kit during a clinical procedure.Specifically, difficulties were reported with the graft lock and the peel-away sheath during use.The procedure was completed successfully, and the patient experienced no harm.

Brand Name
AXILLARY INSERTION INTRODUCER
Common Device Name
INTRODUCER, CATHETER (INTRODUCER)
Manufacturer (Section D)
OSCOR, INC. - 1035166
3816 desoto boulevard
palm harbor FL 34683
Manufacturer (Section G)
ABIOMED, INC.
22 cherry hill drive
danvers MA 01923
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7814934967
MDR Report Key24457556
Report Number1220648-2026-04130
Device Sequence Number13114380
Product Code DYB
UDI-Device Identifier00885672009755
UDI-Public(01)00885672009755(11)250528(10)S9834144
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0052-3006
Device Lot NumberS9834144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age61 YR
Patient SexMale
Patient EthnicityHispanic